# SDR 2008UALA01229

- Difficulty date: March 6, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 50,753 hours, 35,660 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 500 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 500A 2" BELOW STRINGER 21R LIGHTNING STRIKE METAL EXPOSED.  MAJOR REPAIR ACCOMPLISHED: INSTALLED SOLID RIVET AND INSTALLED SHEAR TIE REPAIR ANGLE.
